Announcement

Collapse
No announcement yet.

Yuck

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • humpieumpumkin
    replied
    Hope you feel better SAndy! I am always full of crap-hahahaha Thats what my fiance says anyways! Its not funny to feel that way, I know but you could use some humor with everything your going through. Hang in there!

    Erika

    Leave a comment:


  • SandyRN
    replied
    I took 7 days worth, which is what the instructions say. My system seems to be SO slow that it took about 9 days to kick in. The pharmacist at my drug store told me it's OTC all over the country now. I've never been told it was harsh, in fact several years ago it was the best thing I'd ever taken for constipation. It just evened everything out and I was quite regular.

    I had a feeling the prednisone was doing crazy things to my bowels because I was bloating up like I was 8 months pregnant with triplets again. Now that I'm down to 10mg a day it's not so bad.

    Amy, I'm not on anything for the Crohn's anymore, but I've been on some NASTY meds for it in the past. Honestly, BIG knock on wood, the Crohn's has been in remission and I sure do hope it stays that way. That's a SURE trip to the hospital for a 5 day vacation!

    Leave a comment:


  • jen74
    replied
    I was given a script for miralax by by Gastro doc. He said it is a very safe and benign med. I have not yet had to take it, but I have it on hand just in case. I did not even think you could get this over the counter.
    Jen

    Leave a comment:


  • shell
    replied
    I've been on prescription Miralax for several years. The GI that prescribed it did recommend decreasing the dose if it started working too well. I've found I can't do without it entirely, but have slowly decreased the dose to about 1/4 of the daily dose listed on the bottle. Certainly something to discuss with your doctor.

    I am surprised you found it OTC. My health insurance usually won't cover anything that can be purchased OTC, yet have been covering the Miralax (or at least the generic version of it).

    Leave a comment:


  • Roxie2007
    replied
    HI Sandy, I used to have severe constipation problems for many years from IBS.....then some days I'd have diarrhea...I tried all kinds of stuff thru the years and nothing really worked. Several times me Gastro dr. told me to try dried prunes, because I needed more fiber....I always thought that would give me diarrhea. Finally when I was suffering SO bad my husband said "why don't you try what the dr. said to do....eat prunes?" So we bought some and I eat 4 or 5 each morning with breakfast.......and I haven't had constipation since......and that was 2 yrs ago! I don't have the bloating and IBS cramping either. You might give that a try if you've never tired it. Good luck! Roxie

    Leave a comment:


  • ihurttoo
    replied
    Sorry you are feeling so crappy! (I know, pretty weak, but I couldnt resist! )
    I am glad the Miralax is working for you. Sorry it is working too well! Have you considered taking it every other day or halving the dose to see if that will get things back to a normal pattern?

    When you get to the Rhematologist tomorrow, you might mention the bowel flare, as it can also be associated with the Lupus and/or Prednisone. Much like other conditions, with Lupus, when one thing flares, it tends to set off other conditions too. (At least that's what happens with me!) They may want to put you on a daily med for the Chrohn's, (if you are not on one already.) I have IBS and take Zelnorm. It works pretty well for me, (for the most part.) I still have occasional episodes, but it is no longer a daily either/or thing like it was prior to taking it.

    Good luck at the new Dr. tomorrow. I hope your new Dr. has some ideas to get your body back in sync and get you feeling better.

    Hugs,
    Amy

    Leave a comment:


  • Moonheart
    replied
    How much of the Miralax did you take?
    I'm really surprised to see that it was otc. My husband was prescribed that for neurogenic bowel, and was told to only take it if all else failed because it was so harsh.

    I hope you feel better soon. I'm sure you of all people know this, but remember to take something to counteract dehydration k?

    Hugs!
    Moonheart

    Leave a comment:


  • July
    replied
    It is terrible to either have one extreme or another! I hope you feel better soon.

    Leave a comment:


  • SandyRN
    started a topic Yuck

    Yuck

    I am the queen of constipation lately, and I found Miralax on sale at the drug store as an OTC med....well, it took a while, but it worked and worked with a vengence. I suspect it's that, and the B&O supps that I've been using so much lately but I can NOT stop going. The pain is unbearable with every BM, and I'm so exhausted from going. I complain when I can't go, and now I'm complaining that I'm going so MUCH! Is there a happy medium somewhere? I suspect that part of my stomach problems have to do with the lousy day I've had....what is really INSANE is that I've had to take IMMODIUM which for me, is such a crazy thing. I NEVER need it unless I'm in the middle of a crohn's flare.

    Sigh
Working...
X